Header

UZH-Logo

Maintenance Infos

Models of Brauer-Severi surface bundles


Kresch, Andrew; Tschinkel, Yuri (2019). Models of Brauer-Severi surface bundles. Moscow Mathematical Journal, 19(3):549-595.

Abstract

We study Brauer–Severi surface bundles over smooth pro-jective varieties via root stacks, with a view towards applications tofailure of stable rationality.

Abstract

We study Brauer–Severi surface bundles over smooth pro-jective varieties via root stacks, with a view towards applications tofailure of stable rationality.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

16 downloads since deposited on 16 Jan 2020
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:340 Law
610 Medicine & health
510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Uncontrolled Keywords:General Mathematics
Language:English
Date:1 January 2019
Deposited On:16 Jan 2020 12:56
Last Modified:07 Jun 2020 06:35
Publisher:Nezavisimyi Moskovskii Universitet
ISSN:1609-4514
OA Status:Green
Publisher DOI:https://doi.org/10.17323/1609-4514-2019-19-3-549-595

Download

Green Open Access

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 679kB
View at publisher
Download PDF  'Models of Brauer-Severi surface bundles'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 502kB